# SDR GLBA2001171

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 11,540 hours, 15,104 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER CONTROL STIFF.  INSPECTED, ADJUSTED PEDALS, OPS CHECK SATISFACTORY.
